Alert archive / Missouri / Frost Advisories in 2012
Frost Advisory 3, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Oct 5, 2012, 3:32 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Oct 7, 2012, 4:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 5, 2012, 3:32 PM CDT (20:32 UTC)
- In effect from
- Oct 7, 2012, 4:00 AM CDT
- Expired
- Oct 7, 2012, 3:39 AM CDT
- In force
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
374 WWUS73 KSGF 052032 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 332 PM CDT FRI OCT 5 2012 ...FROST EXPECTED THIS WEEKEND... .CANADIAN HIGH PRESSURE WILL SETTLE SOUTH ACROSS THE PLAINS THIS WEEKEND BRINGING WELL BELOW NORMAL TEMPERATURES TO THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. LOW TEMPERATURES TONIGHT WILL FALL INTO THE 30S WITH SOME PATCHY FROST POSSIBLE ACROSS MAINLY CENTRAL MISSOURI. WIDESPREAD FROST IS THEN EXPECTED EARLY SUNDAY MORNING AS TEMPERATURES FALL INTO THE UPPER 20S AND LOWER 30S. KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-101>104-061200- /O.NEW.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...ANDERSON...PINEVILLE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH 332 PM CDT FRI OCT 5 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. * TIMING AND AREAS AFFECTED...PATCHY FROST WILL BE POSSIBLE TONIGHT FROM THE SPRINGFIELD AREA UP INTO THE LAKE OF THE OZARKS REGION. WIDESPREAD FROST IS THEN EXPECTED EARLY SUNDAY MORNING...FOR AREAS ALONG AND NORTH OF A LINE FROM BRANSON TO HOUSTON TO SALEM. A HARD FREEZE WILL ALSO BE POSSIBLE EARLY SUNDAY MORNING OVER EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. * TEMPERATURE...LOW TEMPERATURES IN THE MIDDLE TO UPPER 30S ARE EXPECTED TONIGHT. LOW TEMPERATURES EARLY SUNDAY MORNING ARE EXPECTED TO RANGE FROM THE UPPER 20S TO LOWER 30S. * IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SCHAUMANN / CRAMER
4 follow-up statements
883 WWUS73 KSGF 060909 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 409 AM CDT SAT OCT 6 2012 ...FROST EXPECTED THIS WEEKEND... .CANADIAN HIGH PRESSURE WILL SETTLE SOUTH ACROSS THE PLAINS THIS WEEKEND BRINGING WELL BELOW NORMAL TEMPERATURES TO THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. LOW TEMPERATURES EARLY THIS MORNING HAVE FALLEN INTO THE 30S WITH PATCHY FROST POSSIBLE...ESPECIALLY ACROSS CENTRAL MISSOURI. WIDESPREAD FROST IS THEN EXPECTED EARLY SUNDAY MORNING AS TEMPERATURES FALL INTO THE LOWER 30S. FROST WILL AGAIN BE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING WITH WIDESPREAD FROST POSSIBLE ACROSS THE EASTERN OZARKS. KSZ073-097-101-MOZ055>058-066>071-077>083-088>096-101>104-070000- /O.CON.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...ANDERSON...PINEVILLE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH 409 AM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... * TIMING AND AREAS AFFECTED...PATCHY FROST WILL BE POSSIBLE EARLY THIS MORNING FROM THE SPRINGFIELD AREA UP INTO THE LAKE OF THE OZARKS REGION. THEN WIDESPREAD FROST IS EXPECTED EARLY SUNDAY MORNING...FOR AREAS ALONG AND NORTH OF A LINE FROM BRANSON TO HOUSTON TO SALEM. A HARD FREEZE WILL ALSO BE POSSIBLE EARLY SUNDAY MORNING OVER EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. FROST DEVELOPMENT WILL AGAIN BE POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY MORNING. * TEMPERATURE...LOW TEMPERATURES IN THE MIDDLE TO UPPER 30S ARE EXPECTED THIS MORNING. LOW TEMPERATURES EARLY SUNDAY MORNING ARE EXPECTED TO DROP TO AROUND THE FREEZING MARK. * IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WFO SGF
841 WWUS73 KSGF 061951 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 251 PM CDT SAT OCT 6 2012 ...FROST AND FREEZE FOR THE REGION TONIGHT...FROST POTENTIAL CONTINUES SUNDAY NIGHT... .STRONG CANADIAN HIGH PRESSURE WILL BUILD SOUTH OVER THE REGION TONIGHT...BRINGING THE COLDEST TEMPERATURES OF THE SEASON SO FAR TO THE AREA. TEMPERATURES ALONG AND WEST OF U.S. 65 ARE EXPECTED TO DROP LOW ENOUGH TO RESULT IN A KILLING FREEZE FOR MANY AREAS...AND A FREEZE WARNING AS BEEN ISSUED FOR TONIGHT FOR THIS AREA. EAST OF U.S. 65...LINGERING CLOUD COVER WILL KEEP TEMPERATURES FROM DROPPING QUITE AS LOW...BUT WIDESPREAD FROST IS STILL EXPECTED. A FROST ADVISORY IS IN EFFECT FOR THIS REGION. WIDESPREAD FROST IS THEN EXPECTED FOR NEARLY ALL OF SOUTHWESTERN AND CENTRAL MISSOURI SUNDAY NIGHT AND EARLY MONDAY MORNING... WITH A HARD FREEZE ALSO POSSIBLE ACROSS SOUTH CENTRAL MISSOURI. MOZ055>057-067>069-077>081-088>095-101>103-071200- /O.UPG.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ /O.NEW.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/ /O.NEW.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/ BENTON-MORGAN-MILLER-ST. CLAIR-HICKORY-CAMDEN-BARTON-CEDAR-POLK- DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...APPLETON CITY...OSCEOLA...HERMITAGE... OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 251 PM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. A FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. * TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING FREEZE ARE LIKELY TONIGHT GENERALLY ALONG AND WEST OF U.S. 65 IN MISSOURI. ADDITIONAL PATCHY TO WIDESPREAD FROST IS LIKELY SUNDAY NIGHT AND EARLY MONDAY MORNING. ANOTHER FREEZE IS POSSIBLE IN SOME LOCALIZED AREAS...ESPECIALLY SHELTERED VALLEYS. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE UPPER 20S TO AROUND 30 DEGREES. TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY MORNING ARE EXPECTED TO BE IN THE LOW 30S. * IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ073-097-101-MOZ066-071200- /O.UPG.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ /O.NEW.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA 251 PM CDT SAT OCT 6 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING FREEZE ARE LIKELY TONIGHT ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE MID TO UPPER 20S. * IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ097-098-105-106-071200- /O.NEW.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/ /O.EXA.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ HOWELL-SHANNON-OZARK-OREGON- INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE... GAINESVILLE...THEODOSIA...THAYER...ALTON 251 PM CDT SAT OCT 6 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. AN ADDITIONAL FROST ADVISORY HAS ALSO BEEN ISSUED FROM 4 AM TO 9 AM CDT MONDAY. * TIMING AND AREAS AFFECTED...FROST IS EXPECTED TONIGHT ACROSS THE SOUTH CENTRAL MISSOURI OZARKS. WIDESPREAD FROST WILL ONCE AGAIN OCCUR SUNDAY NIGHT AND EARLY MONDAY MORNING...WITH THE POTENTIAL FOR A KILLING FREEZE IN SOME LOCATIONS. * TEMPERATURE...LOW TEMPERATURES TONIGHT AND EARLY SUNDAY MORNING WILL BE IN THE LOW 30S. TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY WILL BE AROUND 30...WITH A FEW LOCATIONS PERHAPS DROPPING INTO THE UPPER 20S. * IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ058-070-071-082-083-096-104-071200- /O.NEW.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/ /O.CON.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-DOUGLAS-TANEY- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...AVA...BRANSON... FORSYTH 251 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... THE FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED AN ADDITIONAL FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. * TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED LATE TONIGHT AND EARLY SUNDAY MORNING...AND AGAIN SUNDAY NIGHT AND EARLY MONDAY MORNING ACROSS THE MISSOURI OZARKS AND PORTIONS OF CENTRAL MISSOURI. A FEW LOCATIONS SUNDAY NIGHT AND EARLY MONDAY MAY EXPERIENCE A KILLING FREEZE. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE LOW 30S. TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY WILL BE AROUND 30 DEGREES. A FEW LOCATIONS SUNDAY NIGHT COULD DIP INTO THE UPPER 20S. * IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOXELL
299 WWUS73 KSGF 062027 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 327 PM CDT SAT OCT 6 2012 ...FROST AND FREEZE FOR THE REGION TONIGHT...FROST POTENTIAL CONTINUES SUNDAY NIGHT... .STRONG CANADIAN HIGH PRESSURE WILL BUILD SOUTH OVER THE REGION TONIGHT...BRINGING THE COLDEST TEMPERATURES OF THE SEASON SO FAR TO THE AREA. TEMPERATURES ALONG AND WEST OF U.S. 65...AS WELL AS ACROSS THE LAKE OF THE OZARKS REGION IN CENTRAL MISSOURI...ARE EXPECTED TO DROP LOW ENOUGH TO RESULT IN A KILLING FREEZE FOR MANY AREAS. A FREEZE WARNING AS BEEN ISSUED FOR TONIGHT FOR THIS AREA. EAST OF THIS AREA...LINGERING CLOUD COVER WILL KEEP TEMPERATURES FROM DROPPING QUITE AS LOW...BUT WIDESPREAD FROST IS STILL EXPECTED. A FROST ADVISORY IS IN EFFECT FOR THIS REGION. WIDESPREAD FROST IS THEN EXPECTED FOR NEARLY ALL OF SOUTHWESTERN AND CENTRAL MISSOURI SUNDAY NIGHT AND EARLY MONDAY MORNING... WITH A HARD FREEZE ALSO POSSIBLE ACROSS SOUTH CENTRAL MISSOURI. MOZ055>057-067>069-077>081-088>095-101>103-070830- /O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/ /O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/ BENTON-MORGAN-MILLER-ST. CLAIR-HICKORY-CAMDEN-BARTON-CEDAR-POLK- DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...APPLETON CITY...OSCEOLA...HERMITAGE... OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 327 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... * TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING FREEZE ARE LIKELY TONIGHT GENERALLY ALONG AND WEST OF U.S. 65 IN MISSOURI...AS WELL AS FOR THE LAKE OF THE OZARKS REGION IN CENTRAL MISSOURI. ADDITIONAL PATCHY TO WIDESPREAD FROST IS LIKELY SUNDAY NIGHT AND EARLY MONDAY MORNING. ANOTHER FREEZE IS POSSIBLE IN SOME LOCALIZED AREAS...ESPECIALLY SHELTERED VALLEYS. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE UPPER 20S TO AROUND 30 DEGREES. TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY MORNING ARE EXPECTED TO BE IN THE LOW 30S. * IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ073-097-101-MOZ066-070830- /O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA 327 PM CDT SAT OCT 6 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... * TIMING AND AREAS AFFECTED...WIDESPREAD FROST AND A KILLING FREEZE ARE LIKELY TONIGHT ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS. * TEMPERATURE...LOW TEMPERATURES TONIGHT WILL BE IN THE MID TO UPPER 20S. * IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ058-070-071-082-083-096>098-104>106-070830- /O.CON.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ /O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY- OZARK-OREGON- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...AVA... WEST PLAINS...WINONA...EMINENCE...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...THAYER...ALTON 327 PM CDT SAT OCT 6 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... * TIMING AND AREAS AFFECTED...FROST IS EXPECTED TONIGHT ACROSS THE HEART OF THE MISSOURI OZARKS. WIDESPREAD FROST WILL ONCE AGAIN OCCUR SUNDAY NIGHT AND EARLY MONDAY MORNING...WITH THE POTENTIAL FOR A KILLING FREEZE IN SOME LOCATIONS. * TEMPERATURE...LOW TEMPERATURES TONIGHT AND EARLY SUNDAY MORNING WILL BE IN THE LOW 30S. TEMPERATURES SUNDAY NIGHT AND EARLY MONDAY WILL BE AROUND 30...WITH A FEW LOCATIONS PERHAPS DROPPING INTO THE UPPER 20S. * IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOXELL
867 WWUS73 KSGF 070839 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 339 AM CDT SUN OCT 7 2012 ...FROST POTENTIAL EARLY THIS MORNING AND AGAIN TONIGHT INTO MONDAY MORNING... .CLOUDS HAVE PERSISTED ACROSS THE AREA OVERNIGHT AND HAVE LIMITED COOLING SO FAR EARLY THIS MORNING. CLOUDS ARE CLEARING ACROSS KANSAS EARLY THIS MORNING AND WILL CONTINUE TO CLEAR FROM WEST TO EAST EARLY THIS MORNING. AREAS ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI SHOULD SEE CLOUDS CLEAR BEFORE SUNRISE AND ONCE SKIES CLEAR TEMPERATURES SHOULD QUICKLY FALL TO AROUND THE FREEZING MARK. WIDESPREAD FROST WILL BE POSSIBLE ACROSS THESE AREAS. THE EASTERN OZARKS WILL REMAIN CLOUDY THROUGH SUNRISE AND THIS WILL LIMIT THE FROST POTENTIAL HERE AND WILL THEREFORE CANCEL THE FROST ADVISORY FOR THESE AREAS EARLY. THE COLD AIRMASS WILL REMAIN OVER THE AREA TONIGHT INTO EARLY MONDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP TO AROUND THE FREEZING MARK AND WIDESPREAD FROST IS EXPECTED FOR NEARLY ALL OF SOUTHWESTERN AND CENTRAL MISSOURI. A HARD FREEZE WILL ALSO BE POSSIBLE ACROSS SOUTH CENTRAL MISSOURI. MOZ058-070-071-082-083-096>098-104>106-080000- /O.CAN.KSGF.FR.Y.0003.121007T0900Z-121007T1400Z/ /O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/ MARIES-PULASKI-PHELPS-TEXAS-DENT-DOUGLAS-HOWELL-SHANNON-TANEY- OZARK-OREGON- INCLUDING THE CITIES OF...VIENNA...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...HOUSTON...CABOOL...SALEM...AVA... WEST PLAINS...WINONA...EMINENCE...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...THAYER...ALTON 339 AM CDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... ...FROST ADVISORY IS CANCELLED FOR EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FROST ADVISORY. * TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED TO DEVELOP TONIGHT AND EARLY MONDAY MORNING...WITH THE POTENTIAL FOR A KILLING FREEZE IN SOME LOCATIONS. * TEMPERATURE...LOW TEMPERATURES TONIGHT AND EARLY MONDAY WILL BE AROUND THE FREEZING MARK...WITH A FEW LOCATIONS PERHAPS DROPPING INTO THE UPPER 20S. * IMPACTS...THE EXPECTED FROST AND NEAR FREEZING TEMPERATURES MAY KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ055>057-067>069-077>081-088>095-101>103-080000- /O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/ /O.CON.KSGF.FR.Y.0004.121008T0900Z-121008T1400Z/ BENTON-MORGAN-MILLER-ST. CLAIR-HICKORY-CAMDEN-BARTON-CEDAR-POLK- DALLAS-LACLEDE-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...APPLETON CITY...OSCEOLA...HERMITAGE... OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 339 AM CDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... * TIMING AND AREAS AFFECTED...WIDESPREAD FROST DEVELOPMENT IS EXPECTED EARLY THIS MORNING WEST OF U.S. 65 IN MISSOURI...AS WELL AS FOR THE LAKE OF THE OZARKS REGION IN CENTRAL MISSOURI. ADDITIONAL PATCHY TO WIDESPREAD FROST IS LIKELY TONIGHT AND EARLY MONDAY MORNING. ANOTHER FREEZE IS POSSIBLE IN SOME LOCALIZED AREAS...ESPECIALLY SHELTERED VALLEYS. * TEMPERATURE...LOW TEMPERATURES EARLY THIS MORNING AND AGAIN TONIGHT WILL BE AROUND THE FREEZING MARK. * IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ073-097-101-MOZ066-071400- /O.CON.KSGF.FZ.W.0001.121007T0900Z-121007T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA 339 AM CDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED EARLY THIS MORNING ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS. * TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL BE AROUND THE FREEZING MARK. * IMPACTS...THE EXPECTED FROST AND FREEZING TEMPERATURES WILL KILL SENSITIVE PLANTS AND VEGETATION IF PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WFO SGF
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Oct 5, 5:51 AM CDT, 9 hours 41 minutes earlier.
Area forecast discussion, Oct 5, 5:51 AM CDT, 9 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 551 AM CDT FRI OCT 5 2012 ...UPDATE TO AVIATION... .DISCUSSION... MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH RAIN AND THUNDERSTORM CHANCES TODAY...THEN ATTENTION TURNS TO COLD CONDITIONS AND THE POSSIBILITY OF FROST OVERNIGHT AND EARLY EACH MORNING FROM TONIGHT THROUGH MONDAY MORNING. CURRENTLY...A SURFACE COLD FRONT HAS PASSED THROUGH MUCH OF THE AREA...WITH THE FRONT GENERALLY LOCATED FROM SOUTHWESTERN TEXAS THROUGH FAR SOUTH CENTRAL MISSOURI ON TO THE NORTHEAST EARLY THIS MORNING. THE 850MB FRONT IS LAGGING BEHIND THE SURFACE FRONT THAT IS GENERALLY LOCATED FROM SOUTHEASTERN KANSAS INTO WEST CENTRAL ILLINOIS EARLY THIS MORNING. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED ALONG AND JUST BEHIND THIS FRONT. THE 850MB FRONT WILL SAG TO THE SOUTH TODAY. OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF THE AREA THIS MORNING AS THE FRONT SLIDES TO THE SOUTH. THE ACTIVITY WILL BEGIN TO END FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON WITH JUST SOME LINGERING SHOWERS POSSIBLE INTO EARLY THIS EVENING ACROSS FAR SOUTH CENTRAL MISSOURI. FROM MID EVENING INTO THE OVERNIGHT HOURS DRY CONDITIONS SHOULD OCCUR ACROSS THE AREA. A COLDER AIRMASS WILL SPREAD SOUTH ACROSS THE AREA TODAY WITH HIGHS EXPECTED TO OCCUR THIS MORNING WITH READINGS GENERALLY IN THE UPPER TO LOWER 50S. TEMPERATURES WILL LIKELY COOL INTO THE LOWER 50S INTO THE 40S THIS AFTERNOON. COLD CONDITIONS CAN BE EXPECTED TONIGHT AS TEMPERATURES DROP INTO THE UPPER TO MIDDLE 30S. CLOUDS WILL CLEAR ACROSS THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING. HOWEVER...AS AN UPPER LEVEL DISTURBANCE MOVES EAST ACROSS THE PLAINS TONIGHT...CLOUDS WILL BEGIN TO SPREAD BACK INTO THE REGION FROM WEST TO EAST INTO THE AREA OVERNIGHT. MAINLY CLEAR CONDITIONS ARE EXPECTED ACROSS CENTRAL MISSOURI TONIGHT WHICH WILL BE WHERE THE COLDEST TEMPERATURES OCCUR ACROSS THE AREA WITH LOWS IN THE MIDDLE 30S. WITH THESE AREAS GENERALLY REMAINING CLEAR OVERNIGHT SOME PATCHY FROST CANNOT BE RULED OUT IN LOW LYING AREAS ACROSS CENTRAL MISSOURI OVERNIGHT INTO EARLY SATURDAY MORNING. THE UPPER LEVEL DISTURBANCES WILL BRING ADDITIONAL CHANCES FOR LIGHT RAIN TO THE AREA ON SATURDAY...GENERALLY ACROSS SOUTHERN MISSOURI WITH THE BETTER CHANCES SOUTH OF THE AREA ACROSS ARKANSAS. THE COLDER CONDITIONS WILL REMAIN OVER THE AREA THIS WEEKEND AS HIGHS ONLY WARM INTO THE 50S EACH AFTERNOON. LOWS WILL DROP INTO THE MIDDLE 30S TO AROUND THE FREEZING MARK. THE POTENTIAL FOR FROST WILL OCCUR ACROSS MUCH OF THE AREA OVERNIGHT SATURDAY INTO EARLY SUNDAY MORNING. LOWS WILL BE SLIGHTLY WARMER ON SUNDAY NIGHT...BUT LOWS WILL STILL DROP INTO THE UPPER TO MIDDLE 30S. SOME PATCHY FROST WILL AGAIN BE POSSIBLE ACROSS MAINLY SOUTH CENTRAL MISSOURI SUNDAY NIGHT INTO EARLY MONDAY MORNING. TEMPERATURES WILL THEN WARM BACK INTO THE 60S TO 70S THROUGH MUCH OF THIS NEXT WEEK. AN UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE CENTRAL U.S. DURING THE MIDDLE TO END OF NEXT WEEK BRINGING ADDITIONAL RAIN CHANCES TO THE REGION. WISE && .AVIATION... FOR THE 12Z TAFS...SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO SLOWLY TRACK EAST ACROSS THE FORECAST AREA THROUGHOUT THE DAY TODAY AS THE 850MB FRONT PUSHES THROUGH. MVFR CONDITIONS ARE EXPECTED WITH THE CONVECTION WITH IMPROVING CONDITIONS BY LATE AFTERNOON/EARLY EVENING. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Oct 5, 11:03 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1103 AM CDT FRI OCT 5 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061615- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1103 AM CDT FRI OCT 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED FROST RISK. DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH CENTRAL MISSOURI THROUGH THE REST OF TODAY. NO SEVERE WEATHER IS FORECASTED. PATCHY FROST MAY BE POSSIBLE ACROSS PORTIONS OF CENTRAL MISSOURI LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FROST IS THEN EXPECTED TO DEVELOP ACROSS MUCH OF THE OUTLOOK AREA EARLY SUNDAY MORNING...WITH THE BEST POTENTIAL GENERALLY ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR. PATCHY FROST IS AGAIN EXPECTED ACROSS SOUTH CENTRAL MISSOURI EARLY MONDAY MORNING. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TOWARDS THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 8:11 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 34 min |
Nearby
Frost Advisories in Missouri, 2012Frost Advisories in Kansas, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.